# SDR SWAA2018040420981

- Difficulty date: March 31, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 34,585 hours, 20,568 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR VERTICAL PRESSURE BULKHEAD UPPER OUTBOARD COUNTERSINK FASTENER HOLE ABOVE BALL DRAIN HOUSING  CUTOUT THE BULKHEAD WEB CRACKED AT LBL 35.   REPAIRED THE BULKHEAD WEB IAW EA.
